# SDR 20010112SG055

- Difficulty date: December 1, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N122SA
- Make and model: Dhav DHC6300
- Aircraft serial: 515
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Part number: 50270066901
- Condition: Loose
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT FROM GCN-LAS, FLIGHT CREW REPORTED HYDRAULIC PRESSURE FELL TO ZERO AND EMERGENCY PUMP DID NOT WORK EITHER.  AN EMERGENCY WAS DECLARED TO ATC AND A SUCCESSFUL LANDING WAS MADE.  COMPANY MAINTENANCE PERSONNEL FOUND HYDRAULIC FLUID LEAKING AT THREADED UNION OF NOSE WHEEL STEERING ACTUATOR AND ACTUATOR FILTER.  HELICOIL THREADS IN ACTUATOR PORT APPEARED TO NOT PROVIDE ADEQUATE THREAD ENGAGEMENT TO FILTER ASSY.  ACTUATOR WAS REPLACED.  (M)
